nine months ago had total hysterectomy due to large fibroid bottom of stomach still feels heavy and should i keep on the HRT patches Everol 50mcg is it ok to stay on these feel ok just a bit bloated and weighty ..
Welcome to the ehealthforum and I am glad to help you out.
Your concern is regarding using Everol patches after hysterectomy. The symptoms that you are having can be found after hysterectomy. Evorel patches are a continuous, oestrogen-only form of HRT (hormonal replacement therapy) and are most suitable for women who have had a hysterectomy.
However it is advisable to use this drug under a medical supervision as it can also cause weight changes and there is an increased risk of stroke and DVT and breast cancer in women who were using these patches.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Hysterectomy , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.